MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET TETRA 3.0MM X 8.0CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET TETRA 3.0MM X 8.0CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Catalog Number TG5413080
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/24/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Due to the automated manufacturing execution system (mes) there are controls in the manufacturing process to ensure the product met specifications upon release.During the visual inspection, the coil delivery wire was found to be kinked/bent in multiple areas.The coil delivery wire was found to be broken/fractured at the distal end.The main coil was not returned.During the functional inspection, the reported event could not be replicated during device analysis; however, the analysis results are consistent with the reported event.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The reported complaint was confirmed based on analysis.The device failed to meet specifications when received for complaint investigation based on the analyzed anomalies noted to the device.It was reported that due to resistance the subject coil got stuck in the introducer sheath.Additional information provided by the customer indicated that excessive force wasn't applied while advancing the coil.There was friction while the coil was advancing the introducer sheath.There was no friction felt at the hub.The tapered distal end of the introducer sheath was firmly seated in the hub of the microcatheter.The coil was advanced slowly and gently.The device was prepared as per dfu.There was no damage noted to the packaging prior to opening the packaging.The device was confirmed to be in good condition during preparation/prior to use on the patient.Continuous flush was set up and maintained throughout the clinical procedure.During analysis, the coil delivery wire was found to be kinked/bent in multiple areas and the coil delivery wire was also found to be broken/fractured at the distal end.The main coil was not returned.The reported event could not be replicated during device analysis; however, the analysis results were consistent with the reported event.An assignable cause of procedural factors will be assigned to the reported 'coil introducer sheath friction' as well as the analyzed 'coil delivery wire broken/fractured during use', as this complaint appears to be associated with a product that met stryker design and manufacturing specifications and was used in accordance with the dfu, but performance was limited due to procedural factors during use.An assignable cause of handling damage will be assigned to the analyzed 'coil delivery wire kinked/bent', because this complaint appears to be associated with handling of the product or portion of the product during the procedure.
 
Event or Problem Description
The subject coil was returned for analysis and the device investigation revealed that the subject coil delivery wire was broken/fractured during use.No clinical consequences were reported to the patient due to this event.

Brand Name
TARGET TETRA 3.0MM X 8.0CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key21367554
Report Number3008881809-2025-00086
Device Sequence Number8452825
Product Code HCG
UDI-Device Identifier07613327578669
UDI-Public(01)07613327578669(17)260723(10)24442458
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K222533
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/23/2026
Device Catalogue NumberTG5413080
Device Lot Number24442458
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/08/2024
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/23/2025
Initial Report FDA Received Date02/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/25/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown